# SDR CA090109006

- Difficulty date: January 3, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 26,531 hours
- Engine: Ge CF343A1
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Part number: 32144424
- Condition: Malfunctioned
- Location: Anti Ice System
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) RT WING NOT SHEDDING ICE, UP TO 75 PERCENT IN ON L/E, NOTED DURING WALKAROUND.  NO MESSAGES.  RECTIFICATION, RT MODULATING SHUTOFF VALVE REPLACED.  TROUBLESHOOTING NOTES, HAD CREW RUN ENGINES, OPERATED WING A/ICE WITH NR1 ENG BLEED, LT WING GOT HOT TO TOUCH, RT WING WARM AT ROOT AND COLD AT TIP.  WITH RT BLEED BOTH WINGS BARELY WARM TO TOUCH.  WITH THE BLEEDS ON FOR THEIR RESPECTIVE WINGS, LT HOT TO TOUCH, RT COOL.  NEVER DID GET ANY EICAS MESSAGES.  BUT RT FLOW BARS WOULD GO YELLOW WITH PWR BACK TO IDLE THE ACFT WAS RETURNED TO SERVICE.  THE ACFT IS CURRENTLY AT THE PAINT FACILITY.  A SECOND TRAX DEFECT (821158) HAS BEEN CREATED TO HAVE THE ENTIRE RT WING PICCOLO TUBES INSPECTED FOR CONDITION.  RESULTS OF DEFECT 821158, INSP WILL BE ADDED ONCE CARRIED-OUT.
